Chlorpheniramine/dextromethorphan side effects (in more detail). Dextromethorphan and Chlorpheniramine Liquid and Syrup. Use the measuring device that comes with dextromethorphan and chlorpheniramine liquid and syrup. Overview; Side Effects If you are allergic to dextromethorphan and chlorpheniramine liquid and syrup; any part of dextromethorphan and chlorpheniramine liquid and syrup; or any other drugs, foods, or substances. Call your doctor for medical advice about side effects. Check the medication label if you have phenylketonuria (PKU). Talk with the doctor. This medicine may contain phenylalanine. Tell your doctor and pharmacist about all of your drugs (prescription or OTC, natural products, vitamins) and health problems. If you think there has been an overdose, call your poison control center or get medical care right away. Since cough or cold medicine is used when needed, you may not be on a dosing schedule. Check with your pharmacist. Pediatric Cough & Cold: Chlorpheniramine maleate 1 mg, pseudoephedrine hydrochloride 15 mg, and dextromethorphan hydrobromide 5 mg per 5 mL (120 mL) [ethanol free; contains propylene glycol, sodium benzoate; wild cherry flavor] Brand Names: U.S. Kidkare Children's Cough/Cold [OTC] Pedia Relief Cough-Cold [OTC] Pediatric Cough & Cold [OTC] Uses and Benefits of … while you are pregnant. pharmacist if you have questions about the best way to throw out drugs. Do not take 2 doses at the same time or extra doses. advice about side effects. Chlorpheniramine is an antihistamine. You may report side effects to the FDA at 1-800-332-1088. Chlorpheniramine / dextromethorphan Images, Chlorpheniramine / dextromethorphan systemic chlorpheniramine maleate 4 mg / dextromethorphan hydrobromide 30 mg (411), We comply with the HONcode standard for trustworthy health information -, Dextromethorphan and Chlorpheniramine Liquid and Syrup, Chlorpheniramine/dextromethorphan dosage information, Chlorpheniramine/dextromethorphan side effects, Drug class: upper respiratory combinations, Dextromethorphan and Chlorpheniramine Chewable Tablets, Dextromethorphan and Chlorpheniramine Tablets, Dimetapp Children's Long Acting Cough Plus Cold, Robitussin Children's Cough & Cold Long-Acting. Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates. Stop using this medicine and call your doctor at once if you have severe drowsiness. Chlorpheniramine and dextromethorphan is a combination medicine used to treat sneezing, runny nose, and cough caused by the common cold. Check with your Keep all drugs in a safe place. Death can occur from the misuse of cough or cold medicines in very young children. Use with care in children. Available for Android and iOS devices. If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Chlorpheniramine/dextromethorphan dosage information (in more detail). Chlorpheniramine and dextromethorphan is a combination medicine used to treat sneezing, runny nose, and cough caused by the common cold. Use dextromethorphan and chlorpheniramine liquid and syrup as ordered by your doctor. You may report side effects to FDA at 1-800-FDA-1088. Talk with your doctor before you use other drugs and natural products that slow your actions. Other brands: Coricidin HBP Cough & Cold, Dimetapp Children's Long Acting Cough Plus Cold, QC Cough/Cold, Robitussin Children's Cough & Cold Long-Acting, ... +4 more, View Chlorpheniramine / dextromethorphan reviews, Promethazine VC with Codeine, Bromfed DM, Mucinex D, Alahist CF. Data sources include IBM Watson Micromedex (updated 2 Nov 2020), Cerner Multum™ (updated 2 Nov 2020), ASHP (updated 23 Oct 2020) and others. Skip any missed dose if it's almost time for your next dose. Keep all drugs out of the reach of children and pets. You will need to talk about any risks to your baby. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. Store at room temperature away from moisture and heat. However, many people have no side effects or only have minor side effects. Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. Generic Name: Dextromethorphan and Chlorpheniramine Liquid and Syrup (deks troe meth OR fan & klor fen IR a meen)Brand Name: Scot-Tussin DM, Tricodene SF. Do not take more often than told by the doctor. Get emergency medical help if you have signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Natural Protein Treatment For Curly Hair, Fender American Performer Stratocaster Honey Burst, Sprouts Peanut Butter Ingredients, How To Trick Burglars, Owner Financing Vermont, Cracking The Ap Calculus Ab Exam Pdf,